# SDR AALA201907229059

- Difficulty date: July 16, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 76,886 hours, 12,641 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Brace
- Part number: 145T86292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: KEELBEAM CROSS BRACE AT BS 830 AT BL 0. REPLACED CROSS BRACE PER SRM 51-10-02.
